# SDR 2010FA0000593

- Difficulty date: June 4, 2010
- Submitted: June 18, 2010
- Operation: General aviation
- Aircraft: N382ME
- Make and model: Beech 200BEECH
- Aircraft serial: BB436
- Engine: Pwa PT6A41
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 507250101
- Condition: Tripped
- Location: Nr 2 Buss
- Component: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((Q3ER)) NR 2 BUS FEEDER BREAKERS POPPED CAUSING LOSS OF GEAR DOWN AND LOCKED INDICATION.  PILOT CHOSE TO MANUALLY EXTEND THE LANDING GEAR AND DECLARED EMERGENCY.
